It's been 3 weeks since my radiesse injections and...
It's been 3 weeks since my radiesse injections and I am very happy to report that a lot of my concerns and worries are starting to go away. First let me say that I think a lot of my SCARE came from the fact that I had NEVER done any fillers before and was not properly informed on the immediate outcome following this kind of procedure. No one told me that I would look like a monster and that it would take a few days to a week before the swelling went down. No one told me that I would develop fluid sacks that would eventually go away.....even though they have gone away....I still have discoloration in that area that has me concerned. My point is that I literally freaked out when I got home and saw my face.....went straight to my computer to started researching this product..... read all the horror stories and REALLY GOT SCARED! I STILL have my concerns as to how this will effect me in the long run....but for now, I'm doing better.....THANK GOD!!!!! I have learned a VERY VALUABLE LESSON from all of this!!! I WILL NEVER EVER LET ANYONE INJECT ANY FILLER INSIDE OF ME THAT I HAVE NOT "FULLY" RESEARCHED EVER AGAIN!!!!!! As a matter of fact.....I probably will never have a filler injection ever again after this......And I will continue to pray for all those who have been 'damaged' my this product. It's a very scary thing to have happen to you and I wouldn't wish it on anyone!!! I now consider myself very lucky and very fortunate that my doctor knew what they were doing and my situation will only 'HOPEFULLY' improve with time!!!
I will continue to give updates on my progress as time goes by and will continue to pray for all those who have not been so lucky with this product!
I wanted to give another update since I am now 4...
I wanted to give another update since I am now 4 weeks post Radiesse injections. I'd like to start by saying that since my 'SCARE' with this product....I have been doing A LOT of research. From what I have learned....most doctors do not like to use Radiesse in the eye and lip area of the face because the product is thicker, white in color and you can not just inject a solution to dissolve it if it does not give you the results you were hoping for. With that said.....and as of right now (wk 4) my results are good.....swelling, raised fluid filled sacks have all gone away....the ONLY thing I have at this time that I'm not happy with is the little knot to the left of my eye (which is not too noticeable unless the light hits it just right) and a little discoloration under my eyes where the fluid sacks were (really hoping it goes away soon). Other then that, I look normal and feel very fortunate that I didn't end up with a worse case scenario like SO MANY others on this site I have read so much about. It absolutely breaks my heart to read their stories!!! And when I was in my 1st wk post injections....I too, thought that I had destroyed my face because of this product....it absolutely scared me to death to look at myself in the mirror!!! Those large fluid filled sacks that had formed under my eyes that were a brownish/ yellowish color looked like festoons!!! It was horrible!!!!! But thank God they DID go away!!! The point I wanted to make was that while most doctors DO NOT use this product for those areas.....apparently my doctor knew what they were doing and did not inject too much which can do some damage for sure in those areas! I also trusted my doctor and let them inject Radiesse without doing my research on this particular product before hand (shame on me).....WHICH....I will never do again!!! The scare was enough for me and I have learned a very valuable lesson from all of this! ALWAYS DO THOROUGH RESEARCH ON ANY PRODUCT BEFORE EVER LETTING ANY DOCTOR INJECT YOU WITH IT!!! BE INFORMED!!!! NEVER ASSUME!!!! For me, at least as of right now.....I'm okay....I still wake up each and every morning and go straight to the mirror to check to see if those areas have changed or if anything might be different in any way. I pray that the results I have now will be the FINAL result!!! And nothing bad will happen in another month or so when the gel carrier is gone! I still worry about that too because I read somewhere that bumps can form at any time up to a year after being injected....and that scares me!!! I just feel that there are too many other options out there then to risk having a product injected that has so many complications and bad results. Location on the face and a VERY SKILLED DOCTOR are the 2 ESSENTIALS needed if you want a desired result from Radiesse in my humble opinion. I will keep posting updates on my progress (used in my tear trough area and upper lip line area ) and hope that with each update I can give a positive response!!!
8 weeks post Radiesse Injections
I'm now 8 weeks post injections and wanted to share my thoughts. While all the swelling has gone down and the fluid sacks that had formed under my eyes have now gone away I'm left with a orange color discoloration from where the fluid sacks once were. I am also getting the deep tear troughs back which was the reason for having this done to begin with. So now, instead of just having the original problem of dark tear troughs....I now have both tear troughs AND AN ORANGE DISCOLORATION UNDER MY EYES. I have to say that this was one of the worse decisions I ever made.....and I am so upset that I DIDN'T listen to my GUT that was telling me all along NOT TO HAVE THIS DONE. Please let my mistake be your gain..... NEVER INJECT ANY PRODUCT UNDER YOUR EYES!!!! I don't care what any doctor tells you.....this area is just way to delicate to mess with!!! And why take that risk of something going wrong.....it's just not worth it! I pray every day for this product to dissolve sooner then later. But from what I've read.... it mimics bone.....SO WHY ON EARTH WOULD ANY DOCTOR PUT SOMETHING THAT MIMICS BONE UNDER YOUR EYES!!! PLEASE, PLEASE DO YOURSELF A FAVOR AND STAY AWAY FROM THIS PRODUCT. This is just my story....I can't speak for others. I know there are others that just rave about this product But please remember that everyone is different The way someone else responds to a chemical under their skin is going to be different then you will. And just a FYI.....I went to a very experienced injector (doctor).....unfortunately, I think there was a financial gain for this particular doctor and thus this is why it was the product of choice to use. I will have to live with this product in my face for however long it takes to dissolve and that makes me very upset (it could be years, I'm told).....but I have no one to blame but myself. I just hope by sharing my story I can STOP this from happening to someone else. DO YOUR HOMEWORK....that's the best advice I can give and listen to your gut!!! If I have done that.....I wouldn't be sharing this horrible story with you today. One thing I am extremely grateful for is the fact that the doctor was very conservative with the product on the first go around.....I hear that they usually do at least 2 - 3 sessions spaced a month or so apart so that they don't over inject....which is good because 1 time was all it took for me to know I didn't want to go back for more!!!!